| Catalog Number |
2176KIT |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reports injury to customer, customer reported friction type burns on her right-side mid back days after treatment with rpw2 2176kit sn (b)(6).Customer reports no anomalies with unit, no medical treatment rendered.
Additional Manufacturer Narrative
Customer reports injury to customer, customer reported friction type burns on her right-side mid back days after treatment with rpw2 2176kit sn (b)(6).Customer reports no anomalies with unit, no medical treatment rendered.The device has not been returned for evaluation, the root cause could not be confirmed additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.